# SDR CA050421003

- Difficulty date: April 17, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: MS2000526
- Condition: Fractured
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TIE BOLT FOUND BROKEN IN HALF IN IB RIM.  TIE BOLT CAUSED DAMAGE TO BOLT HOLE IN RIM.  RIM HALF WAS REJECTED FOR SERVICE ALONG WITH TIE BOLT.  ALL OTHER 5 BOLTS WERE TIGHT IN THE RIM HALFS.  TIME UNKNOWN ON BOLTS AS THEY ARE MPI EVERY REMOVAL.
